MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PSC INSERT; SEE H10

EXACTECH, INC. TRULIANT TIB IMP PSC INSERT; SEE H10
Catalog Number 02-022-44-4013
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Pain (1994); Implant Pain (4561); Joint effusion (4849)
Date of Event 07/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Procode: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Concomitant medical products: (b)(4) 02-010-01-0240 - logic femoral ps cem left sz 4; (b)(4) 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t; (b)(4) 200-02-38 - three peg patella 38mm; (b)(4) 204-34-02 - fluted stem extension 25l x 14 mm; (b)(4) 204-70-00 - tibial stem ext.Screw.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported via a legal notification, that patient underwent a left knee revision surgery on (b)(6) 2021 and was implanted with another recalled exactech optetrak device.On (b)(6) 2021 plaintiff underwent another revision surgery, approximately 1 month post revision procedure, and was again implanted with an exactech optetrak device.No device return anticipated due to this being a legal case.No further information.
 
Additional Manufacturer Narrative
Additional information: d1, d4 all, d10, g 4 510k, h4, h7 & h9.D10.Concomitants: 6673570; 02-010-06-0240 - logic cc femoral size 4, left.6018494; 02-010-06-0541 - logic post.Aug.Block size 4, 5mm.6765266; 02-012-61-4000 - logic offset stem ext coupler 4mm.5132191; 02-012-64-1612 - tru fluted stm ext 16mm x120mm blast.6693763; 208-05-04 - cc distal fem augment sz 4, 5mm.
 
Additional Manufacturer Narrative
Additional information: b5, b7 h6, investigation findings.H6.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.
 
Event or Problem Description
There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
H6: health effect - clinical code, medical device problem code, component code, type of investigation.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2025-02234.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and infection and instability or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 67 months after a left total knee replacement procedure, underwent a revision procedure.Approximately 1 month post revision procedure, and the patient underwent a second revision procedure to address pain, recurrent effusions, and an infection.Pre-surgery, the patient's knee was aspirated.His cell count was found to be 38,500 and he was growing staphylococcus lugdunensis.Revision operative notes were provided.The surgeon performed irrigation and debridement and polyethylene exchange.The patient tolerated the procedure well, there were no complications, and he was transferred to the pacu in stable condition.No additional information is available.

Brand Name
TRULIANT TIB IMP PSC INSERT
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16432517
Report Number1038671-2023-00213
Device Sequence Number2621923
Product Code JWH
UDI-Device Identifier10885862305305
UDI-Public10885862305305
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2025
Device Catalogue Number02-022-44-4013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2023
Supplement Date Received by Manufacturer04/11/2023
04/13/2023
06/04/2025
Initial Report FDA Received Date02/23/2023
Supplement Report FDA Received Date04/11/2023
04/13/2023
06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale